





PAUL RICARD 18 - 20 July 2025

Programa - Schedule - Horaire

Thursday/Jueves, 17 July/ Julio 2025

CIRCUIT PAUL RICARD

17.30		Pre event meeting	Clerk of the Course, Medical Chief & services managers Race Director (of all categories)
Timetable	Periods	Category	Event
08.00 08.00 08.00 09.00 09.00		GT Cup Europe International GT Open Euroformula Open E4 Championship Formula Regional European Championship by Alpine	Paddock Access and set-up from Access to boxes and paddock Access to boxes and paddock Paddock Access and set-up from Paddock Access and set-up from
14.00/18.30 17.00/18.30 17.30/18.30 17.30/19.30 19.00	270´ 90` 60` 120`	<i>E4 Championship GT Cup Europe E4 Championship International GT Open E4 Championship</i>	Technical Scrutineering-Drivers 'Equipment-Noise control Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Administrative Checking -Signing on- Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Briefing
After 18.30		All categories	Drivers track walk (no car, no motorised scooter)

Friday/Viernes, 18 July/ Julio 2025

ïmetable	Periods	Category	Event
08.00		Euroformula Open	Briefing (Drivers & Team Managers)
08.00	30 <i>′</i>		5 (
08.00/08.30	30 60´	Euroformula Open (op 1) GT Cup Europe	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
08.00/09.00	150´	Formula Regional European Championship by Alpine	RFID tag - Picking up Technical Scrutineering-Drivers 'Equipment-Noise control
08.05/08.45	40'	E4 Championship	Free practice 1
08.25	40	GT Cup Europe	Briefing (Drivers & Team Managers)
08.52/09.32	40 <i>′</i>	Euroformula Open	Free practice 1
09.00/10.00	40 60 '	Formula Regional European Championship by Alpine	Administrative Checking -Signing on-
09.00/10.00	60 '	International GT Open	RFID tag - Picking up
09.39/10.29	50 ′	GT Cup Europe	Free practice 1
10.36/11.36	60 ′	International GT Open	Free practice 1
11.43/12.23	50 ′	Formula Regional European Championship by Alpine	Collective test 1
12.00	50	International GT Open	Briefing (Drivers & Team Managers)
12.33/13.13	40 <i>′</i>	Lunch time	((
13.13/13.53	40 ′	E4 Championship	Free practice 2
13.30/15.00	90´	Formula Regional European Championship by Alpine	Technical Scrutineering-Drivers 'Equipment-Noise control
14.00/14.40	40 <i>′</i>	Euroformula Open	Free practice 2
14.47/15.37	50 <i>′</i>	GT Cup Europe	Free practice 2
15.00/16.00	60´	Euroformula Open (op 2) -including wet tires-	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
15.44/16.44	60 <i>′</i>	International GT Open	Free practice 2
16.51/17.41	50 <i>′</i>	Formula Regional European Championship by Alpine	Collective test 2
17.48/18.28	40 <i>′</i>	International GT Open - Bronze drivers -	Free practice 3
18.30		Formula Regional European Championship by Alpine	Briefing
18.30/19.30	60´	International GT Open	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area
18.35/18.55	20′	GT Cup Europe - Bronze drivers -	Free practice 3
19.00/20.00	60´	GT Cup Europe	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area

Licenses, etc. to be sent previously by email International GT Open Licenses, etc. to be sent previously by email GT Cup Europe Licenses, etc. to be sent previously by email Euroformula Open

Timetable per Team (to be defined race week) Timetable per Team (to be defined race week) Timetable per Team (to be defined race week) International GT Open GT Cup Europe Euroformula Open Technical Scrutineering-Drivers 'Equipment-Noise control Technical Scrutineering-Drivers 'Equipment-Noise control

Technical Scrutineering-Drivers 'Equipment-Noise control

Administrative Checking -Signing on-

Administrative Checking -Signing on-

Administrative Checking -Signing on-









Saturday/Sabado, 19 July/ Julio 2025 08.00 08.00/08.10 Extrication Exercise Timekeeping checks 08.20 Track inspection 08.30/08.40 Safety car exercise Timetable Periods Category Event 35′ (TV Live) 20′ (TV Live) 20′ (TV Live) 40′ 09.00/09.35 Formula Regional European Championship by Alpine Qualifying 1 (15'Group A / 5 min stop / 15'Group B) 09.45/10.05 Euroformula Open Qualifying Qualifying 1 Driver - 1 (all categories) Qualifying (Q1 15'/10'stop on pit/ Q2 15') Qualifying 1 Driver - 1 (all categories) 10.15/10.35 10.45/11.25 11.35/12.00 GT Cup Europe E4 Championship 25′ (**TV Live**) International GT Open 12.00/12.40 40 ′ Track break Pre-grid Cars ready on Pre Grid 12.10

	Cars ready on Pre Grid		
12.32	Trolleys to access Pit Lane		
12.35	Cars to access Pitlane		
12.40	Pit lane open		
12.48	Pit lane closed		
12.10	5 min. board		
	Green flag /		
12.55	Start of the Formation		
13.00	Race – 1	Formula Regional European Championship by Alpine	Standing start - 30 + 1 lap / TV Live
13.50	Pit lane open		
	Pit lane closed /		
13.55	5 min. board		
14.00	Green flag /		
	Start of the Formation		
14.05	Race – 1	Euroformula Open	Standing start - 15 laps – max. 30 / TV Live
14.25	Pre-grid		
	Cars ready on Pre Grid		
14.47	Trolleys to access Pit Lane		
14.50	Cars to access Pitlane		
14.53	Fast lane open		
14.55	Pit lane open		At 21 '(racing time) Change on -board-
15.00	Pit lane closed /		At 28'59" (racing time) Change off -No board
	5 min. board Green flag /		At 28 59 (racing time) change on -No board
15.05	Start of the Formation		
15.10	Race - 1	GT Cup Europe	Rolling start - 50 / TV Live
	Pre-grid		
15.50	Cars ready on Pre Grid		
16.10	Trolleys to access Pit Lane		
16.12	Cars to access Pitlane		
16.15	Fast lane open		
	10 min.board /		
16.20	Pit lane open		
16.25	Pit lane closed / 5 min. board		
16.25	3 min. board		
-	1 min. board / engine		
16.29	ON		
16.30	Green flag / Formation		
	lap	F4 Championship	
16.35	Race – 1	E4 Championship	Standing start - 30 + 1 lap / TV Live
17.23	Fast lane open		
17.25	Pit lane open		
17.30	Pit lane closed		At 28 (racing time) Change on -board-
17.35	5 min. board		At 41 '59" (racing time) Change off -No board
17.40	Green flag /		
17.45	Start of the Formation	International CT Onen	
1745	Race – 1	International GT Open	Rolling start - 70′ / TV Live









Sunday/Domingo, 20 July/ Julio 2025

13.10 13.15

Pit lane open Pit lane closed

07.20/07.30		Timekeeping checks	
07.30		Track inspection	
07.50		Track inspection	
		-	-
Timetable	Periods	Category	Event
08.00/08.35	35´ (TV Live)	Formula Regional European Championship by Alpine	Qualifying 2 (15'Group B / 5 min stop / 15'Group A)
08.45/09.05	20′ (TV Live)	GT Cup Europe	Qualifying 2 Driver – 2 (all categories)
09.15/09.40	25 (TV Live)	International GT Open	Qualifying 2 Driver – 2 (all categories)
	25 (11 2110)		
09.45	Pit lane open		
	Pit lane closed /		
09.50	5 min. board		
00 55	Green flag /		
09.55	Start of the Formation		
10.00	Race – 2	Euroformula Open	Standing start - 15 laps – max. 30' / TV Live
10.15	Pre-grid		
10.15	Cars ready on Pre Grid		
10.35	Trolleys to access Pit Lane		
10.37	Cars to access Pitlane		
10.40	Fast lane open		
	10 min.board /		
10.45	Pit lane open		
	Pit lane closed /		
10.50	5 min. board		
10.52	3 min. board		
	1 min. board / engine		
10.54	ON		
	Green flag / Formation		
10.55	lap		
11.00	Race – 2	E4 Championship	Standing start - 30 + 1 lap / TV Live
11.35/12.10	35´	Track break	
11.40	Pre-grid		
11.40	Cars ready on Pre Grid		
12.02	Trolleys to access Pit Lane		
12.05	Cars to access Pitlane		
12.10	Pit lane open		
12.18			
	Pit lane closed		
	Pit lane closed		
12.20	5 min. board		
	5 min. board Green flag /		
12.20 12.25	5 min. board Green flag / Start of the Formation	Formula Regional European Championship by Alpine	Standing start - $30' + 1 \ln / TV live$
12.20	5 min. board Green flag /	Formula Regional European Championship by Alpine	Standing start - 30' + 1 lap / TV Live

At 24 '(racing time) Change on -board-At 35 '59" (racing time) Change off -No board

12.20	Pit lane closed		At 24 (racing time) Change on -board-
13.20	5 min. board Green flag /		At 35'59" (racing time) Change off -No board
13.25	Start of the Formation		
13.30	Race – 2	International GT Open	Rolling start - 60 / TV Live
14.25	Pre-grid Cars ready on Pre Grid		
14.47	Trolleys to access Pit Lane		
14.50	Cars to access Pitlane		
14.53	Fast lane open		
14.55	Pit lane open		At 21 (racing time) Change on -board-
15.00	Pit lane closed / 5 min. board		At 28'59" (racing time) Change off -No board
15.05	Green flag / Start of the Formation		
15.10	Race – 2	GT Cup Europe	Rolling start - 50 / TV Live
16.10	Pit lane open		
16.15	Pit lane closed / 5 min. board		
16.20	Green flag / Start of the Formation		
16.25		Euroformula Open	Standing start - 15 laps - max. 30' / TV Live
16.40	Pre-grid Cars ready on Pre Grid		
17.00	Trolleys to access Pit Lane		
17.02	Cars to access Pitlane		
17.05	Fast lane open		
17.10	10 min.board / Pit lane open Pit lane closed /		
17.15	5 min. board		
17.17	3 min. board		
17.19	1 min. board / engine ON		
177115			
17.20	Green flag / Formation		

ts place Until 17.30 All Series in the pa 22.00 All Series Boxes, Tents and Paddock must have been evacuated

